Journal of Prime Research in Mathematics

Journal of Prime Research in Mathematics (JPRM) ISSN: 1817-3462 (Online) 1818-5495 (Print) is an HEC recognized, Scopus indexed, open access journal which provides a plate forum to the international community all over the world to publish their work in mathematical sciences. JPRM is very much focused on timely processed publications keeping in view the high frequency of upcoming new ideas and make those new ideas readily available to our readers from all over the world for free of cost. Starting from 2020, we publish one Volume each year containing two issues in June and December. The accepted papers will be published online immediate in the running issue. All issues will be gathered in one volume which will be published in December of every year.

Latest Published Articles

Vertex-magic total labelings of disconnected graph

JPRM-Vol. 1 (2006), Issue 1, pp. 147 – 156 Open Access Full-Text PDF
Slamin, A.C. Prihandoko, T.B. Setiawan, F. Rosita, B. Shaleh
Abstract: Let G be a graph with vertex set \(V = V (G)\) and edge set \(E = E(G)\) and let \(e = |E(G)|\) and \(v = |V (G)|\). A one-to-one map \(λ\) from \(V ∪ E\) onto the integers \(\{1, 2, …, v + e\}\) is called vertex magic total labeling if there is a constant \(k\) so that for every vertex \(x\), \(λ+\sum λ(xy)=k\). where the sum is over all vertices \(y\) adjacent to \(x\). Let us call the sum of labels at vertex x the weight \(w_{λ}(x)\) of the vertex under labeling \(λ\); we require \(w_{λ}(x) = k\) for all \(x\). The constant \(k\) is called the magic constant for \(λ\). In this paper, we present the vertex magic total labelings of disconnected graph, in particular, two copies of isomorphic generalized Petersen graphs \(2P(n, m)\), disjoint union of two non-isomorphic suns \(S_{m} ∪ S_{n}\) and t copies of isomorphic suns \(tS_{n}\).
Read Full Article

Upper bounds for the size Ramsey numbers for \(P_3\) versus \(C^{t}_{3}\) or \(P_{n}\)

JPRM-Vol. 1 (2006), Issue 1, pp. 141 – 146 Open Access Full-Text PDF
E.T. Baskoro, Y. Nuraeni, A.A.G. Ngurah
Abstract: In this paper, we derive an upper bound for the size Ramsey number for a path \(P_3\) versus a friendship graph \(C_{3}^{t}\). Furthermore, some minimal Ramsey graph for a combination \((P_{3}, C_{3}^{t}) \)is presented. We also give an upper bound of the size Ramsey number for \(P_3\) versus \(P_n\).
Read Full Article

Unsteady MHD oscillating flow with general free stream velocity

JPRM-Vol. 1 (2006), Issue 1, pp. 131 – 140 Open Access
Muhammad R. Mohyuddin
Abstract: Unsteady magnetohydrodynamics viscous problem is solved by Laplace transform technique when fluid at lower plate is oscillating in time and fluid at infinity is assumed as general free stream velocity. Some special cases with their physical significance are also discussed and are compared with already known results.
Read Full Article

An iterative method for nonexpansive mapping in Banch Spaces

JPRM-Vol. 2 (2006), Issue 1, pp. 120 – 130 Open Access Full-Text PDF
Xiaolong Qin, Yongfu Su.
Abstract: In this paper, we establish weak and strong convergence theorems of the three-step iterative sequences with errors for non-self nonexpansive mappings in uniformly convex Banach spaces. Our results extend and improve the recent ones announced by Naseer Shahzad and some others.
Read Full Article

On realizations of the steenrod algebras

JPRM-Vol. 1 (2006), Issue 1, pp. 101 – 112 Open Access Full-Text PDF
Alexei Lebedev, Dimitry Leites
Abstract: The Steenrod algebra can not be realized as an enveloping of any Lie superalgebra. We list several problems that suggest a need to modify the definition of the enveloping algebra, for example, to get rid of certain strange deformations which we qualify as an artifact of the inadequate definition of the enveloping algebra in positive characteristic. P. Deligne appended our paper with his comments, hints and open problems
Read Full Article

Volume 18 (2022)

Volume 17 (2021)

Volume 16 (2020)

Volume 15 (2019)

Volume 14 (2018)

Volume 13 (2017)

Volume 12 (2016)

Volume 11 (2015)

Volume 10 (2014)

Volume 09 (2013)

Volume 08 (2012)

Volume 07 (2011)

Volume 06 (2010)

Volume 05 (2009)

Volume 04 (2008)

Volume 03 (2007)

Volume 02 (2006)

Volume 01 (2005)